# SDR IU62003F00005

- Difficulty date: May 5, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 2760 · Drag Control System
- Part: Housing
- Part number: 654494710
- Part serial: 082
- Condition: Cracked
- Location: Actuator
- Part time: 55,714 hours
- Component: Actuator, Boeing
- Component part number: 654485112
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HOUSING IS CRACKED AT THE MIDDLE SHOULDER OPPOSITE MOUNTING LUG.  METAL FATIGUE, CYCLING PROBABLE CAUSE.  UTILIZE THE UPGRADED HOUSING ASSEMBLY.
